# SDR DALA2025112008496

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 76,438 hours, 36,059 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 3 NUTS FROM LT MLG RETRACT ACTUATOR MOUNT REMOVED 2 REMAINDER NUTS FROM RETRACT ACTUATOR MOUNT PLATE.  REMOVED AND REPLACED LT MLG JACK ANCHORAGE ASSY PER ER/A 630497- 14, REV ORIG PER SECTION I PERMANENT REPAIR INSTRUCTIONS; REFER TO L.P 1309462. (LP: 1309515)
